# SDR NOCA04906

- Difficulty date: May 2, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AUTO PILOT INOP.  PERFORMED FIM UNABLE TO DUPLICATE FAULT, SYSTEM CHECKS GOOD.
